We consider systems of functions obtained from contractions and shifts of a single function in spaces Lp(0, 1), 1 ≤ p < ∞. We obtained the results on Fourier-type series with integer coefficients with respect to the mentioned systems. The approximation of elements of spaces Lp(0, 1), 1 ≤ p < ∞, leads to the image compression, i.e., many coefficients vanish. Results of this paper also may be of interest for experts in digital information processing and transfer.
functional systems of contractions and shifts of a single function Fourier-type series with integer coefficients digital information processing digital information transfer
This is a preview of subscription content, log in to check access.
Filippov, V., Oswald, P. “Representation in Lp by Series of Translates and Dilates of One Function”, J. App. Theory 82 (1), 15–29 (1995).CrossRefzbMATHGoogle Scholar
Filippov, V.I. “Subsystems of the Faber-Schauder System in Function Space”, Soviet Mathematics (Izvestiya VUZ. Matematika) 35(2) 90–97 (1991).MathSciNetzbMATHGoogle Scholar
Filippov, V.I. “Systems of Functions Obtained Using Translates and Dilates of a Single Function in the Spaces Eφ with limt→8φ(t)/t = 0”, Izvestiya: Mathematics 65 (2), 389–402 (2001).MathSciNetCrossRefGoogle Scholar
Filippov, V.I. “Representation Systems Obtained Using Translates and Dilates of a Single Function in Multidimensional Spaces Eφ”, Izvestiya: Mathematics 76 (6), 1257–1270 (2012).MathSciNetCrossRefzbMATHGoogle Scholar
Filippov, V.I. “On Generalization of Haar System and Other Function Systems in Spaces Eφ”, Russian Mathematics (Izvestiya VUZ. Matematika) 62 (1), 76–81 (2018).MathSciNetzbMATHGoogle Scholar
Borodin, P.A., Konyagin, S.V. “Convergence to Zero of Exponential Sums with Positive Integer Coefficients and Approximation by Sums of Shifts of Single Function on the Line”, Anal. Math. 44(2), 163–183 (2018).MathSciNetCrossRefzbMATHGoogle Scholar
Kudryavtsev, A.Yu. “On the Convergence of Orthorecursive Expansions in Nonortogonal Wavelets”, Matem. Zametki 92 (5), 707–720 (2012).MathSciNetCrossRefGoogle Scholar
Golubov, B.I. “Absolute Convergence of Double Series of Fourier-Haar Coefficients for Functions of Bounded p-Variation”, Russian Mathematics (Izvestiya VUZ. Matematika) 56 (6), 1–10 (2012).MathSciNetzbMATHGoogle Scholar
Volosivets, S.S., Golubov, B.I. “Generalized Absolute Convergence of Series of Fourier Coefficients With Respect to Haar Type Systems”, Russian Mathematics (Izvestiya VUZ. Matematika) 62 (1), 7–16 (2018).MathSciNetzbMATHGoogle Scholar